RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Правила для авторов

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Наносистемы: физика, химия, математика:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Наносистемы: физика, химия, математика, 2018, том 9, выпуск 3, страницы 323–329 (Mi nano313)  

MATHEMATICS

On the behavior of the solution of a nonlinear polytropic filtration problem with a source and multiple nonlinearities

Z. R. Rakhmonov, A. I. Tillaev

National University of Uzbekistan, Applied Mathematics and Computer Analysis, Universitet, 4, Tashkent, 100174, Uzbekistan

Аннотация: In this paper, we study the global solvability and unsolvability conditions of a nonlinear filtration problem with nonlinear boundary flux. We establish the critical global existence exponent and critical Fujita exponent of nonlinear filtration problem in inhomogeneous medium. An asymptotic representation of the solution with a compact support is obtained, which made it possible to carry out a numerical experiment.

Ключевые слова: filtration, global solutions, blow-up, critical curve, asymptotic behavior, numerical analysis.

DOI: https://doi.org/10.17586/2220-8054-2018-9-3-323-329

Полный текст: PDF файл (1060 kB)
Полный текст: http://nanojournal.ifmo.ru/en/articles-2/volume9/9-3/mathematics/paper03/

Реферативные базы данных:

Тип публикации: Статья
PACS: 02.30.Jr, 02.30.Mv, 02.60.-x, 11.10.Jj, 11.10.Lm
Поступила в редакцию: 23.04.2018
Язык публикации: английский

Образец цитирования: Z. R. Rakhmonov, A. I. Tillaev, “On the behavior of the solution of a nonlinear polytropic filtration problem with a source and multiple nonlinearities”, Наносистемы: физика, химия, математика, 9:3 (2018), 323–329

Цитирование в формате AMSBIB
\RBibitem{RakTil18}
\by Z.~R.~Rakhmonov, A.~I.~Tillaev
\paper On the behavior of the solution of a nonlinear polytropic filtration problem with a source and multiple nonlinearities
\jour Наносистемы: физика, химия, математика
\yr 2018
\vol 9
\issue 3
\pages 323--329
\mathnet{http://mi.mathnet.ru/nano313}
\crossref{https://doi.org/10.17586/2220-8054-2018-9-3-323-329}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000436187100003}
\elib{https://elibrary.ru/item.asp?id=35145917}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/nano313
  • http://mi.mathnet.ru/rus/nano/v9/i3/p323

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Наносистемы: физика, химия, математика
    Просмотров:
    Эта страница:13
    Полный текст:8
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021